Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 87, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 25, 2016, 12:44 AM CDT for Rolette County, North Dakota. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2016, 12:44 AM CDT (05:44 UTC)
- Expired
- Jun 25, 2016, 1:45 AM CDT
- In force
- 61 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Rolette County, ND
The radar
The Minot AFB radar (KMBX), 87 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 10:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 5.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2684 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 2083 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.6
The text
As transmitted.
719
WUUS53 KBIS 250544
SVRBIS
NDC079-250645-
/O.NEW.KBIS.SV.W.0087.160625T0544Z-160625T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1244 AM CDT SAT JUN 25 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 145 AM CDT
* AT 1244 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF LAKE METIGOSHE STATE PARK TO 6
MILES EAST OF BOTTINEAU TO 9 MILES SOUTHWEST OF WILLOW CITY...MOVING
EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
DUNSEITH AND INTERNATIONAL PEACE GARDEN AROUND 1255 AM CDT.
ROLETTE AND BELCOURT AROUND 110 AM CDT.
ST. JOHN AROUND 115 AM CDT.
ROLLA AROUND 120 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE SHELL
VALLEY...AGATE...NANSON...MYLO...THORNE AND OVERLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4873 9953 4872 9949 4855 9949 4854 10014
4872 10015 4872 10018 4900 10018 4900 9953
TIME...MOT...LOC 0544Z 272DEG 47KT 4908 10031 4879 10031 4852 10045
HAIL...<.75IN
WIND...60MPH
$$
HARGROVE3 follow-up statements
975
WWUS53 KBIS 250608
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
108 AM CDT SAT JUN 25 2016
NDC079-250645-
/O.CON.KBIS.SV.W.0087.000000T0000Z-160625T0645Z/
ROLETTE ND-
108 AM CDT SAT JUN 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR ROLETTE COUNTY...
AT 108 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF INTERNATIONAL PEACE GARDEN TO 4
MILES SOUTHEAST OF DUNSEITH TO 4 MILES NORTHEAST OF BARTON...MOVING
EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
ROLETTE AROUND 115 AM CDT.
BELCOURT AROUND 120 AM CDT.
ST. JOHN AROUND 125 AM CDT.
ROLLA AROUND 130 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE SHELL
VALLEY...AGATE...NANSON...MYLO...THORNE AND OVERLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4873 9953 4872 9949 4855 9949 4854 10014
4872 10015 4872 10018 4900 10018 4900 9953
TIME...MOT...LOC 0608Z 271DEG 43KT 4906 9998 4877 9998 4855 10010
HAIL...<.75IN
WIND...60MPH
$$
HARGROVE289
WWUS53 KBIS 250626
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
126 AM CDT SAT JUN 25 2016
NDC079-250645-
/O.CON.KBIS.SV.W.0087.000000T0000Z-160625T0645Z/
ROLETTE ND-
126 AM CDT SAT JUN 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR ROLETTE COUNTY...
AT 125 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF ST. JOHN TO 5 MILES NORTHWEST OF
WOLFORD...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
ROLETTE COUNTY...INCLUDING THE FOLLOWING LOCATIONS: SHELL VALLEY...
AGATE...NANSON...MYLO AND THORNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4873 9953 4872 9949 4855 9949 4855 10003
4871 10008 4900 10010 4900 9953
TIME...MOT...LOC 0625Z 274DEG 38KT 4904 9970 4875 9970 4853 9982
HAIL...<.75IN
WIND...60MPH
$$
CJS264
WWUS53 KBIS 250646
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
146 AM CDT SAT JUN 25 2016
NDC079-250656-
/O.EXP.KBIS.SV.W.0087.000000T0000Z-160625T0645Z/
ROLETTE ND-
146 AM CDT SAT JUN 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR ROLETTE COUNTY HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTH CENTRAL NORTH DAKOTA.
LAT...LON 4873 9953 4872 9949 4855 9949 4855 10003
4871 10008 4900 10010 4900 9953
TIME...MOT...LOC 0644Z 272DEG 47KT 4904 9970 4875 9970 4853 9982
$$
CJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 10:41 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 24, 10:41 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1041 PM CDT FRI JUN 24 2016 .UPDATE... Issued at 1035 PM CDT Fri Jun 24 2016 Quick update to extended Severe Thunderstorm Watch 296 into far southwest North Dakota until 06 UTC and to issue Severe Thunderstorm Watch 297 through 10 UTC across much of central North Dakota ahead of the strong linear complex across northwest North Dakota. Strong pressure perturbations associated with this complex may help to force more scattered convection to the south into southwest and south central North Dakota. This more scattered convection currently across southwest North Dakota is moving into a more unstable environment closer to the moisture axis across central North Dakota with strong deep layer effective shear. While uncertainty about the evolution of this convection remains, a sufficient severe threat exists per coordination with SPC to include the Bismarck, Mandan and Jamestown areas. UPDATE Issued at 821 PM CDT Fri Jun 24 2016 Update to adjust pops to the latest observed radar trends through 01 UTC, and the 21-00 UTC HRRR/HRRRX which have well assimilated the linear complex across northeast Montana. Expect the line to cross into northwest North Dakota between 0230-0300 UTC. See SPC MCD #1048 for details regarding the large hail and damaging wind threat with this complex. It should also be noted as this complex enters a more moisture rich environment across northwest North Dakota, LCLs do lower with around 150 m2/s2 of 0-1km helicity and 15 kts of 0-1km shear. This would support a possible tornado threat, especially with any discrete segment of the overall complex. Still some uncertainty across southwest North Dakota where convective coverage will be lower, however, isolated convection across southeast Montana that has had a hard time maintaining itself will be encountering a more supportive environment for organization in North Dakota. UPDATE Issued at 528 PM CDT Fri Jun 24 2016 Quick update to issue severe thunderstorm watch 296 for much of western North Dakota valid through 06 UTC. An extension of the watch into the north central may be needed later this evening per trends in the 18-21 UTC CAM suites. Overall, it will likely be another 3-4 hours for convection to propagate into western North Dakota from Montana with strong upper level forcing ahead of the deep upper level low complemented by the surface cold front. Across the central, while the 21 UTC RAP suggests an uncapped environment with strong convective parameters spaces, forcing is weak and the scenario suggested in the operational HRRR of initiating strong convection, while a non-zero threat, is not supported by the greater CAM suite. && .SHORT TERM...(This evening through Saturday) Issued at 333 PM CDT Fri Jun 24 2016 The main highlights for the short term forecast include strong to severe storms this evening west and widespread late tonight...then strong westerly winds on Saturday. The surface low center was near Hettinger/Black Hills SD this afternoon. Southeasterly winds ahead of the low continued to advect low level moisture into our region...with surface dewpoints well into the mid 60s and lower 70s across central and into northwestern North Dakota. Low level instability continued to increase with surface based CAPE values of 1500-2500 J/Kg...but CIN values of 50- 100 J/Kg reflect the well established strong thermal cap. Latest meso analysis suggests H700 temperatures of +14C in southwestern North Dakota and +10 over northern North Dakota. This cap should continue through the afternoon, which should inhibit convection. Some models suggest no convection this afternoon in North Dakota...while a couple models still suggest some convection at the boundary between the western edge of the low level jet, the surface dewpoint boundary between lower 60s southwest and upper 60s/70s to the east and north. The area in question would be mainly east of Bismarck to the James Valley and northward towards the Turtle Mountains and Devils Lake basin. Thus will keep the slight chance mention of afternoon thunderstorms in the Turtle Mountains area but also bring the slight mention farther south into the Stutsman/Logan/LaMoure area for late afternoon. Tonight all models are in good agreement regarding thunderstorms developing in central Montana late this afternoon/evening...and moving into far western North Dakota around 8 pm mdt/9 pm cdt...spreading into central North Dakota after midnight, with scattered thunderstorms lingering in central North Dakota Saturday morning. High res and synoptic models agree that the best chance for severe storms will be this evening and in the early morning hours - mainly over western and north central North Dakota. The more widespread thunderstorms are still expected to be mainly north of I- 94. This convection is associated with the large upper level impulses out ahead of the main upper low, which is progged to be centered over southwestern Saskatchewan daybreak Saturday morning, and moving east into southern Manitoba by Saturday evening. As the associated cold front enters western North Dakota after midnight, strong west/northwest winds will initially push into the southwest part of the state. Wind speeds of 30 mph with gusts to 40 mph are possible behind the front and especially if enhanced by thunderstorms. There may be a lull in wind speeds around daybreak, but winds should pick back up late morning as surface winds link with winds aloft around 40-45 knots at H850. Expect winds may link up to H700 at times. Issuing a wind advisory for the far southwest beginning around 3 am mdt...and for the rest of the area along and south/west of the Missouri River...including Lake Sakakawea. .LONG TERM...(Saturday night through Friday) Issued at 333 PM CDT Fri Jun 24 2016 Main upper level low continues to move east into southwestern Ontario by Sunday evening. Gusty west winds expected to continue on Sunday...but not as strong as Saturday. Lingering showers and thunderstorms are expected across the north but the bigger impacts are expected from wind behind the system. High temps from Sunday through Tuesday will be mainly in the 70s, with a gradual warm up by mid-week to the 80s. There is still a chance of thunderstorms Tuesday night and Wednesday with the long range models depicting a shortwave moving through the northwest flow aloft. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1035 PM CDT Fri Jun 24 2016 Severe thunderstorms are expected to impact KISN between 03-05 UTC, and KMOT between 04-06 UTC. Large hail, damaging winds and IFR conditions are possible. Elsewhere across western and central North Dakota, thunderstorm coverage will be much lower through the night. MVFR stratus may develop at KISN/KMOT late tonight into Saturday morning. Westerly winds with gusts of 30 to 40 kts will begin late tonight southwest and spreading over all of the west and central Saturday. && .BIS Watches/Warnings/Advisories... Wind Advisory from 10 AM CDT /9 AM MDT/ to 7 PM CDT /6 PM MDT/ Saturday for NDZ017>021-031>034-042-045. Wind Advisory from 3 AM to 6 PM MDT Saturday for NDZ040-041-043- 044. && UPDATE...AYD SHORT TERM...JV LONG TERM...JV AVIATION...AYD
Hazardous weather outlook, Jun 24, 8:20 PM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 820 PM CDT FRI JUN 24 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-260130- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 820 PM CDT FRI JUN 24 2016 /720 PM MDT FRI JUN 24 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A CHANCE OF SEVERE THUNDERSTORMS THIS EVENING THROUGH TONIGHT. THE GREATEST RISK OF SEVERE STORMS WILL BE AFTER 9 PM CDT...8 PM MDT...AND ACROSS WESTERN AND NORTH CENTRAL NORTH DAKOTA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY SEVERE STORMS. AN TORNADO OR TWO MAY ALSO BE POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY IT WILL BE VERY WINDY SATURDAY...WITH WESTERLY WIND GUSTS TO 45 MPH IN MANY AREAS. A WIND ADVISORY IS IN EFFECT FOR PARTS OF THE AREA. SEE WEATHER.GOV/BIS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON THROUGH TONIGHT. IT WILL BE UNSTABLE WITH ENOUGH WIND SHEAR FOR SEVERE STORMS. HOWEVER...A WARM LAYER OF AIR ALOFT CALLED A CAPPING INVERSION MAY SUPPRESS THUNDERSTORMS. AN APPROACHING COLD FRONT MAY HAVE THE HIGHEST CHANCE OF BREAKING THAT CAP...AND THAT IN TURN MAY ALLOW STORMS TO MOVE OUT OF MONTANA AND INTO WESTERN AND NORTH CENTRAL NORTH DAKOTA AFTER 9 PM CDT...8 PM MDT. AYD
In the hours before
Local storm report, Jun 25, 12:11 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1211 AM CDT SAT JUN 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM TSTM WND GST 9 WSW NIOBE 48.63N 102.40W
06/24/2016 M61 MPH BURKE ND MESONET
MESONET STATION LOSTWOOD /LWDN8/.
&&
MMSpecial weather statement, Jun 25, 12:13 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1213 AM CDT SAT JUN 25 2016
NDZ018>021-033-034-250615-
OLIVER ND-STARK ND-MORTON ND-MERCER ND-MCLEAN ND-DUNN ND-
1213 AM CDT SAT JUN 25 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MCLEAN...
MERCER...WESTERN OLIVER...NORTHEASTERN STARK...SOUTHEASTERN DUNN AND
NORTHWESTERN MORTON COUNTIES UNTIL 115 AM CDT/1215 AM MDT/...
AT 1209 AM CDT/1109 PM MDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HALLIDAY TO RICHARDTON.
MOVEMENT WAS NORTHEAST AT 40 MPH.
HALF INCH HAIL AND WIND GUSTS TO 50 MPH ALONG WITH BRIEF HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
BEULAH...GLEN ULLIN...HAZEN...HEBRON...CENTER...ZAP...
GOLDEN VALLEY...DODGE...HANNOVER...INDIAN HILLS RECREATION AREA...
BEULAH BAY RECREATION AREA...
DAKOTA WATERS RECREATION AREA AND WHITE SHIELD
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM
CDT/MIDNIGHT MDT/ FOR SOUTHWESTERN NORTH DAKOTA. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT/400 AM
MDT/ FOR SOUTH CENTRAL NORTH DAKOTA.
LAT...LON 4723 10270 4771 10192 4708 10125 4672 10201
4672 10209
TIME...MOT...LOC 0509Z 238DEG 34KT 4727 10234 4692 10223
SIMOSKOLocal storm report, Jun 25, 12:20 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1220 AM CDT SAT JUN 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 AM TSTM WND GST GLEN ULLIN 46.82N 101.83W
06/25/2016 E50 MPH MORTON ND LAW ENFORCEMENT
.
&&
KSSpecial weather statement, Jun 25, 12:27 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1227 AM CDT SAT JUN 25 2016 NDZ001-002-010-250730- DIVIDE-BURKE-MOUNTRAIL- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE... LIGNITE...COLUMBUS...PORTAL...NEW TOWN...STANLEY...PARSHALL 1227 AM CDT SAT JUN 25 2016 ...STRONG WINDS BEHIND THE LINE OF THUNDERSTORMS... STRONG WESTERLY WINDS WITH GUSTS TO 50 MPH WILL CONTINUE BEHIND THE LINE OF THUNDERSTORMS ACROSS NORTHWEST NORTH DAKOTA TONIGHT. THESE STRONG WINDS MAY CONTINUE UNTIL 2 AM CST. THIS INCLUDES THE CROSBY...BOWBELLS...PORTAL...NEW TOWN...POWERS LAKE...PARSHALL AND SURROUNDING AREAS. USE CAUTION IF DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES. WAA
Local storm report, Jun 25, 12:44 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1244 AM CDT SAT JUN 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND GST NEW TOWN 47.98N 102.49W
06/24/2016 E60 MPH MOUNTRAIL ND PUBLIC
WINDS STAYED HIGH FOR SOME TIME
&&
MMATHEWSSpecial weather statement, Jun 25, 12:44 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1244 AM CDT SAT JUN 25 2016 NDZ034-035-250745- MORTON-BURLEIGH- INCLUDING THE CITIES OF...MANDAN...BISMARCK 1244 AM CDT SAT JUN 25 2016 ...STRONG WINDS EXPECTED IN BISMARCK MANDAN AND SURROUNDING AREAS.... STRONG WESTERLY WINDS AS HIGH AS 55 MPH ARE EXPECTED TO MOVE THROUGH BISMARCK AND MANDAN AND SURROUNDING AREAS BETWEEN 1245 AND 145 AM CDT. THIS INCLUDES THE NEW SALEM...MANDAN...FLASHER... BISMARCK...LINCOLN...WILTON...AND MENOKEN AREAS. THE WINDS WILL BE SHORT LIVED...AND ARE NOT ASSOCIATED WITH THUNDERSTORMS. USE CAUTION WHEN DRIVING HIGH PROFILE VEHICLES. WAA
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:14 PM CDT | Severe Thunderstorm Warning | BIS | Rolette | 61 min |
| Jun 24, 9:34 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Dunn, McKenzie, McLean, Mountrail and 1 more | 56 min |
| Jun 24, 10:30 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Dunn, McKenzie, McLean, Mountrail and 1 more | 60 min |
| Jun 24, 10:48 PM CDT | Special Weather Statement | BIS | Slope | 57 min |
| Jun 24, 11:18 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Burke, McHenry, Mountrail, Renville, Ward | 57 min |
| Jun 24, 11:23 PM CDT | Severe Thunderstorm Warning | BIS | McLean | 42 min |
| Jun 24, 11:41 PM CDT | Special Weather Statement | BIS | Stark | 64 min |
| Jun 25, 12:12 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Ward | 63 min |
| Jun 25, 12:13 AM CDT | Special Weather Statement | BIS | Mercer, Oliver | 62 min |
| Jun 25, 12:58 AM CDT | Special Weather Statement | BIS | Pierce | 47 min |
| Jun 25, 1:00 AM CDT | Special Weather Statement | BIS | McLean | 45 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.